# SDR SWAA950515

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 36140710401
- Condition: Inop
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR ANTENNA BECAME INOPERATIVE.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED RADAR ANTENNA MOTOR AND OPERATIONAL CHECKED PER BOEING M/M.
